A. C. Luo, The mapping dynamics of periodic motions for a three-piecewise linear system under a periodic excitation, Journal of Sound and Vibration, vol.283, issue.3-5, pp.3-5, 2005.
DOI : 10.1016/j.jsv.2004.05.023

K. V. Avramov, Analysis of forced vibrations by nonlinear modes, Nonlinear Dynamics, vol.33, issue.1-2, pp.1-2, 2008.
DOI : 10.1115/1.3601170

K. V. Avramov, Bifurcation analysis of a vibropercussion system by the method of amplitude surfaces, English translation, pp.138-144, 2002.
URL : https://hal.archives-ouvertes.fr/hal-01347937

K. V. Avramov, Nonlinear modes of parametric vibrations and their applications to beams dynamics, Journal of Sound and Vibration, vol.322, issue.3, pp.476-489, 2009.
DOI : 10.1016/j.jsv.2008.07.013

K. V. Avramov, A. S. Belomyttsev, and V. N. Karaban, Regions of chaotic oscillations of discrete mechanical systems with piecewise-linear elastic characteristics, English translation, pp.81-88, 1994.
DOI : 10.1007/BF00847276

K. V. Avramov and V. N. Karaban, Resonance under random vibrations of discrete dynamic systems with piecewise-linear elastic characteristics, English translation, pp.84-88, 1997.
DOI : 10.1007/BF02700741

K. V. Avramov and Y. V. Mikhlin, Review of Applications of Nonlinear Normal Modes for Vibrating Mechanical Systems, Applied Mechanics Reviews, vol.65, issue.2, pp.10-1115, 2013.
DOI : 10.1115/1.4023533

URL : https://hal.archives-ouvertes.fr/hal-01335488

C. J. Begley and L. N. Virgin, A comparison of piecewise linear and continuous approximating models, Mechanics Research Communications, vol.22, issue.6, pp.527-532, 1995.
DOI : 10.1016/0093-6413(95)00057-7

M. Chati, R. Rand, and S. Mukherjee, MODAL ANALYSIS OF A CRACKED BEAM, Journal of Sound and Vibration, vol.207, issue.2, pp.249-270, 1997.
DOI : 10.1006/jsvi.1997.1099

URL : https://hal.archives-ouvertes.fr/hal-01510818

S. Chen and S. W. Shaw, Normal modes for piecewise linear vibratory systems, Nonlinear Dynamics, vol.174, issue.1, pp.135-164, 1996.
DOI : 10.1007/978-94-009-1870-2

URL : https://hal.archives-ouvertes.fr/hal-01354038

J. C. Ji, Dynamics of a piecewise linear system subjected to a saturation constraint, Journal of Sound and Vibration, vol.271, issue.3-5, pp.3-5, 2004.
DOI : 10.1016/S0022-460X(03)00759-4

D. Jiang, C. Pierre, and S. W. Shaw, Large-amplitude nonlinear normal modes of piecewise linear systems, J. Sound Vibrat, vol.272, pp.3-5, 2004.
DOI : 10.1016/s0022-460x(03)00497-8

URL : https://hal.archives-ouvertes.fr/hal-01350797

D. Jiang, C. Pierre, and S. W. Shaw, Nonlinear normal modes for vibratory systems under harmonic excitation, Journal of Sound and Vibration, vol.288, issue.4-5, pp.4-5, 2005.
DOI : 10.1016/j.jsv.2005.01.009

T. C. Kim, T. E. Rook, and R. Singh, Super- and sub-harmonic response calculations for a torsional system with clearance nonlinearity using the harmonic balance method, Journal of Sound and Vibration, vol.281, issue.3-5, pp.3-5, 2005.
DOI : 10.1016/j.jsv.2004.02.039

Y. Mikhlin and K. V. Avramov, Nonlinears Normal Modes for Vibrating Mechanical Systems. Review of Theoretical Developments, Applied Mechanics Reviews, vol.63, issue.6, pp.60802-060802, 2010.
DOI : 10.1115/1.4003825

E. Pesheck, C. Pierre, and S. W. Shaw, A NEW GALERKIN-BASED APPROACH FOR ACCURATE NON-LINEAR NORMAL MODES THROUGH INVARIANT MANIFOLDS, Journal of Sound and Vibration, vol.249, issue.5, pp.971-993, 2002.
DOI : 10.1006/jsvi.2001.3914

URL : https://hal.archives-ouvertes.fr/hal-01580920

M. D. Todd and L. N. Virgin, NATURAL FREQUENCY CONSIDERATIONS OF AN IMPACT OSCILLATOR, Journal of Sound and Vibration, vol.194, issue.3, pp.452-460, 1996.
DOI : 10.1006/jsvi.1996.0370

F. Vestroni, A. Luongo, and A. Paolone, A perturbation method for evaluating nonlinear normal modes of a piecewise linear two-degrees-of-freedom system, Nonlinear Dynamics, vol.35, issue.3, pp.379-393, 2008.
DOI : 10.1002/9783527617869

H. Wolf, J. Kodvanj, and S. Bjelovu?i?-kopilovi?, Effect of smoothing piecewise-linear oscillators on their stability predictions, Journal of Sound and Vibration, vol.270, issue.4-5, pp.4-5, 2004.
DOI : 10.1016/S0022-460X(03)00639-4

F. Zhu and R. G. Parker, Nonlinear dynamics of a one-way clutch in belt-pulley systems, J. Sound Vibrat, vol.279, pp.1-2, 2005.